Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1980, Volume 48, Issue 7

Equilibrium Contracts for Syndicates with Differential Information<1635:ECFSWD>2.0.CO;2-J
p. 1635-1665

Takao Kobayashi

This paper proposes a concept of the core for games with differential information, using Aumann's notion of common knowledge. The concept is applied to solve the syndicate problem, for cases in which members have different private information on the uncertain prospects of each syndicate action and the contract (the risk sharing rule and the decision rule) is to be determined before they exchange their information.

Log In To View Full Content